This article is cited in 1 scientific paper (total in 1 paper)
On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space
B. A. Plamenevskii
In this work theorems are proved concerning existence and uniqueness of solutions of differential equations of arbitrary order with unbounded constant operator coefficients in a Banach space. Asymptotic formulas are given for solutions of equations with variable coefficients.
PDF file (3787 kB)
Mathematics of the USSR-Izvestiya, 1972, 6:6, 1327–1379
MSC: Primary 35A05, 35B40, 35R20; Secondary 47F05, 47G05
B. A. Plamenevskii, “On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a Banach space”, Izv. Akad. Nauk SSSR Ser. Mat., 36:6 (1972), 1348–1401; Math. USSR-Izv., 6:6 (1972), 1327–1379
Citation in format AMSBIB
\paper On the existence and asymptotics of solutions of differential equations with unbounded operator coefficients in a~Banach space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. A. Plamenevskii, “On the asymptotic behavior of solutions of quasielliptic differential equations with operator coefficients”, Math. USSR-Izv., 7:6 (1973), 1327–1370
|Number of views:|